# SDR 2003FA0000615

- Difficulty date: April 29, 2003
- Submitted: June 11, 2003
- Operation: General aviation
- Aircraft: N20UA
- Make and model: Amd FALCON20C5
- Aircraft serial: 91
- Engine: Garrtt TFE731*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Part number: MY2023723
- Condition: Misaligned
- Location: Center Wing
- Part time: 11,348 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTICED FUEL LEAKING FROM LT SIDE OF CENTER WING AREA.  DETERMINED ORIGIN OF LEAKAGE TO BE TWO OF THE BOLTS THAT SECURE REMOVABLE CENTER PLANK.  WHILE REMOVING SEALANT FROM HEAD OF BOLT 19, FROM LT SIDE, ALONG FRONT ROW OF PLANK FASTENERS, FOUND THAT BOLT WAS NOT PROPERLY SECURED, WOULD NOT TIGHTEN AT ALL.  REMOVED BOLT 19 FROM CENTER PLANK.  BORESCOPE INSPECTION REVEALED THE NUTPLATE GANG STRIP WAS OUT OF POSITION.  FOUND ADJACENT BOLT 18, WAS NOT SECURED TO NUTPLATE GANG STRIP EITHER.  GANG STRIP SHIFTED DURING PLANK REINSTALLATION.  THESE TWO BOLTS ARE ONLY FASTENERS AFFECTED BY IMPROPER POSITION OF THIS GANG STRIP.  BOLTS APPEAR TO HAVE BEEN INSTALLED WITH SEALANT ON SHANK AND OVER THE HEAD AS INSTRUCTED.
